| Model Number |
CF-H180DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed, during the device inspection.That the colonovideoscope exhibited foreign material inside the jet-tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 16 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was confirmed - however, the foreign material in the auxiliary water channel and adhered to the objective lens glue was unable to be further specified.Moreover, no physical damage of the device was confirmed where the foreign material had remained, nor was any obvious deviation of reprocessing.Therefore, the cause of the remaining foreign material could not be presumed from the obtained information.The suggested events are detectable/preventable by handling the device in accordance with the following instructions for use (ifu): ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection ifu states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories) olympus will continue to monitor field performance for this device.